|Rencent increase in BP, Chol. & Triglyc.
Mar 4, 2001
Response from Dr. Bartlett
My guess is that the drugs are definitely contributing to increases in your cholesterol and triglycerides, and perhaps to your high blood pressure. It is very appropriate for your doctor to prescribe antihypertension meds, and you will want to follow your lipids closely too.
THE ICING ON THE CAKE
Other side effects Viramune
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.